# SDR USAA951163

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816US
- Make and model: Doug DC-9-82
- Aircraft serial: 48096
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 229-256
- Part time: 37,510 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-3/C-6 INSPECTION, FOUND CLASS 3 REPAIR INSTALLED PER OM-7 NR 69263 (DEFERRED MAINTENANCE).  REPLACED REPAIR AT SKIN STATION 228 TO 256 BETWEEN LONGERON 14L AND 17L PER USAIR TYPICAL REPAIR NR 53-30-12 AND SRM 53-04 FIG 4.  (M)
